# SDR VNAA2022082799941

- Difficulty date: June 14, 2022
- Submitted: August 27, 2022
- Operation: Air carrier
- Aircraft: N538EG
- Make and model: Cndair CL6002C10
- Aircraft serial: 10317
- Aircraft time: 26,187 hours, 19,783 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Former
- Part number: CC670386011
- Condition: Corroded
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION IN SEVERAL AREAS ON FORMER FS311.75 (INTERLAL SIDE) BTW INTERCOSTAL DD6 AND DD5 AT PASSENGER DOOR.
